# SDR FDEA202011172887

- Difficulty date: November 17, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 86,022 hours, 20,870 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7112511
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPARTMENT STATION 5-113 TO STATION 5-133 LEFT HAND BETWEEN LONGERON 34 LEFT SPLICE FOUND CRACKED.  CENTER CARGO COMPARTMENT STATION 5-113 TO 5-133 LEFT HAND LONGERON 34 LEFT AREA.  AREA SPLICE REMOVED AND REPLACED, AS PER SRM 51-33-01-0G.  FABRICATED SPLICE, AS PER DOUGLAS DRAWING A5A7112 REVISION: D.  REPAIR CLASSIFIED AS MAJOR, PER GMM 6-2-100.
